The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2008 | 1997 | 1996
Number of items: 3.

2008

Jones, M. C. (2008). On a class of distributions with simple exponential tails. Statistica Sinica, 18(3) pp. 1101–1110. file

1997

Jones, M. C. (1997). A variation on local linear regression. Statistica Sinica, 7(4) pp. 1171–1180.

1996

Jones, M. C. and Foster, P. J. (1996). A simple nonnegative boundary correction method for kernel density estimation. Statistica Sinica, 6(4) pp. 1005–1013.

This list was generated on Thu Oct 30 23:24:06 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk